Missouri, 2015Heavy Snow in Missouri, February 1, 2015
February 1, 2015 · NWS EAX · 17 events in 17 counties and zones
This event is a continuation of a winter weather event that began in the late evening on January 31, and carried over through the morning and afternoon hours on February 1. A long drawn out winter storm brought significant snow accumulations to far northern Missouri Saturday night through Sunday.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
This event is a continuation of a winter weather event that began in the late evening on January 31, and carried over through the morning and afternoon hours on February 1. A long drawn out winter storm brought significant snow accumulations to far northern Missouri Saturday night through Sunday. The snow started Saturday morning, but due to the warm surface temperatures and warm ground it did not start accumulating until several hours later. Once a cold frontal boundary pushed southward the low level temperatures and ground cooled sufficiently to accumulate snow. By late Saturday evening snow snow started accumulating and continued to accumulate through the first part of Sunday, February 1st.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Jan 31, 11:39 PM CST, 21 minutes earlier.
Area forecast discussion, Jan 31, 11:39 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1139 PM CST Sat Jan 31 2015
.UPDATE...
Issued at 1002 PM CST SAT JAN 31 2015
Snow has been falling and accumulating this evening across
northern Missouri with observations of 2 to 3 inches being
reported from Maysville to Kirksville. In St. Joseph and locations
north of MCI, accumulations of up to about an inch of snow has
been reported so far with the snow continuing to fall there. The
rain/snow mix line has set up across the Kansas City area,
reaching as far south as Pleasant Hill as surface temperatures
hover right around the freezing mark. Given the latest trends and
observations, have adjusted snow amounts slightly upwards this
evening along the southern extent of where the rain/snow line has
set up, leading to adding in a few counties to the previously
posted advisory, which now includes St. Joseph.
Latest NAMBufr soundings still show a low-level warm nose digging
in as far north as MCI by around dawn Sunday. However, the models
seem to be struggling to get a good grasp on the evolving system
so have not made any major changes to the forecast other than the
aforementioned changes. Will continue to monitor and update as necessary.
&&
.SHORT TERM...(This Evening through Sunday Night)
Issued at 321 PM CST SAT JAN 31 2015
Forecast still on track for significant snow accumulations across
far northern Missouri tonight into Sunday. Have expanded the winter
storm warning into Nodaway and Gentry counties, and expanded the
winter weather advisory into Doniphan county KS.
For this afternoon and evening, precipitation type will be complex
with surface temperatures hovering in the 30s and the observed
freezing level varying between 500 and 1000 ft AGL near KEAX.
Slightly cooler surface temperatures across far northwest MO have
supported a mix with or transition to snow this afternoon, and do
not expect profiles to change significantly during the remainder of
the afternoon or the evening. However, an advancing warm nose between
1-2 km is evident in dual-pol over Topeka, and will help keep p-type
all rain or a rain/brief light sleet mix along and southeast of a
line St. Joseph to Kirksville this evening and into the early
overnight hours. Therefore, the main change to the forecast was to
bump up snowfall totals in northwest MO where the duration of
snowfall will be longer than expected, and little to no change was
necessary elsewhere where rain or a rain/ snow mix was expected
during the evening and early overnight hours.
Still some uncertainty in exactly where the snowfall gradient will
set up and how tight it will be, since areas that stay rain or a
rain/snow mix for the majority of the night will miss out on the
heaviest QPF, and the exact location of that snow vs. rain/snow line
is difficult to pinpoint. In general, 4 to perhaps 8 inches of snow
is expected by mid-morning Sunday across far northern Missouri, and
little to no snow is expected along and south of the MO river.
However, precipitation is still expected to switch to all snow
throughout the CWA between 09z and 15z Sunday as the system begins
to exit the region, so expect at least some light snowfall in most
locations. Model trends this morning deepened/amplified the system
and increased the amount of wrap-around moisture, so have just
slightly raised snow totals for this wrap-around period during the
late morning and afternoon hours -- additional amounts may be up to
an inch from far northeast KS through the KC metro to Macon, with
lesser amounts to the SW and slightly higher amounts to the NE.
Much colder temperatures and strong north northwest winds
will push into the CWA on Sunday, thus have added in a period of
blowing snow for areas that are expected to receive more than a few
inches of snow and wind speeds in excess of 20 mph.
.LONG TERM...(Monday through Saturday)
Issued at 321 PM CST SAT JAN 31 2015
Broad northwest upper flow continues for much of next week. Will see
a brief warming trend into the 40s on Tuesday, maybe even lower 50s
south of KC, before another cold front moves into the area Tuesday
night. GFS still wants to bring a weak clipper and brief shot of
minor snow accumulations into the area Weds and Weds night behind
the front, but the drier ECMWF is the more preferred solution at
this point given the magnitude of the surface high across the
Plains. Otherwise dry and seasonably cold conditions will prevail
for the remainder of the week.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1129 PM CST SAT JAN 31 2015
Winter weather continues to impact the area terminals with snow
being reported at all four locations as of the latest METARs.
However, as the low pressure system responsible for this weather
inches closer and traverses across MO, some warmer air will be
advected in with it, leaving the potential for IXD, MKC, and
possibly as far north as MCI switching back over to or mixing with
rain. Therefore, have left -RASN in this TAF issuance through
early Sunday for those three terminals. STJ should be north enough
to not see any other kind of precip other than snow. Currently,
the snow could linger on through much of the day on Sunday,
tapering off in the late afternoon/evening hours. Look for winds
to shift overnight, becoming northwesterly by early tomorrow and
gusting during the day.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...WINTER WEATHER ADVISORY until 9 PM CST Sunday FOR KSZ025-102.
MO...WINTER WEATHER ADVISORY until 9 PM CST Sunday FOR MOZ001-011>015-
020>025-032-033.
WINTER STORM WARNING until 9 PM CST Sunday FOR MOZ002>008-016-
017.
&&
UPDATE...lg
SHORT TERM...Laflin
LONG TERM...Hawblitzel
AVIATION...lgHazardous weather outlook, Jan 31, 4:13 PM CST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 PM CST SAT JAN 31 2015
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-012215-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
413 PM CST SAT JAN 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...TONIGHT
A MAJOR WINTER STORM IS EXPECTED ACROSS FAR NORTHERN MISSOURI WITH
MAINLY RAIN EXPECTED FURTHER SOUTH.
MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
AN ONGOING WINTER STORM WILL IMPACT NORTHERN MISSOURI ON
SUNDAY...WHILE RAIN CHANGES TO SNOW FURTHER SOUTH WITH MINOR
ACCUMULATIONS.
MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jan 31, 10:28 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1028 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM SNOW KIRKSVILLE 40.19N 92.58W
01/31/2015 M3.5 INCH ADAIR MO TRAINED SPOTTER
1023 PM SNOW CAMERON 39.74N 94.24W
01/31/2015 M2.7 INCH CLINTON MO EMERGENCY MNGR
&&
CUTTERLocal storm report, Jan 31, 10:30 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM SNOW 9 N BROOKFIELD 39.92N 93.08W
01/31/2015 M1.5 INCH LINN MO TRAINED SPOTTER
&&
PMURRAYLocal storm report, Jan 31, 10:43 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM SNOW CHILLICOTHE 39.79N 93.55W
01/31/2015 E1.0 INCH LIVINGSTON MO 911 CALL CENTER
A FEW SLIDE OFFS HAVE BEEN REPORTED.
&&
PMURRAYLocal storm report, Jan 31, 11:10 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1110 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM SNOW MARYVILLE 40.34N 94.87W
01/31/2015 M4.0 INCH NODAWAY MO PUBLIC
1109 PM SNOW WINSTON 39.87N 94.14W
01/31/2015 M3.5 INCH DAVIESS MO TRAINED SPOTTER
&&
CUTTERLocal storm report, Jan 31, 11:40 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM SNOW 2 N CAMERON 39.77N 94.24W
01/31/2015 M3.5 INCH DEKALB MO EMERGENCY MNGR
&&
SBLAIRLocal storm report, Jan 31, 11:55 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1155 PM CST SAT JAN 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM SNOW ST. JOSEPH 39.77N 94.85W
01/31/2015 M3.0 INCH BUCHANAN MO TRAINED SPOTTER
&&
CUTTERHeavy Snow, Nodaway
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Nodaway forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.361, -94.883 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Maryville, where 7 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Worth
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Worth forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.479, -94.422 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. The highest reported total from the county coming from Grant City, where 6 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Gentry
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Gentry forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.212, -94.410 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Albany, where 7 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Harrison
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Harrison forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.355, -93.992 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. The highest reported total from the county coming from Bethany, where 6 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Daviess
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Daviess forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.961, -93.985 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Gallatin, where 7 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Mercer
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Mercer forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.422, -93.569 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 8 to 10 inches fell across the county with the highest reported total from the county coming from Princeton, where 10 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Grundy
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Grundy forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.114, -93.565 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 8 to 10 inches fell across the county with the highest reported total from the county coming from Trenton, where 9 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Putnam
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Putnam forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.479, -93.016 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 8 to 10 inches fell across the county with the highest reported total from the county coming from Unionville, where 9 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Sullivan
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Sullivan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.211, -93.111 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 8 to 10 inches fell across the county with the highest reported total from the county coming from Green City, where 9 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Linn
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Linn forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.870, -93.107 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 7 to 9 inches fell across the county with the highest reported total from the county coming from Brookfield, where 8 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Schuyler
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Schuyler forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.470, -92.521 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Lancaster, where 7 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Adair
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Adair forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.191, -92.601 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 10 to 12 inches fell across the county with the highest reported total from the county coming from Kirksville, where 11 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Macon
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Macon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.831, -92.565 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 9 to 11 inches fell across the county with the highest reported total from the county coming from La Plata, where 10 inches fell. Numerous vehicle accidents occurred due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Andrew
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Andrew forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.984, -94.802 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 7 to 9 inches fell across the county with the highest reported total from the county coming from Savannah, where 8 inches fell. Numerous vehicle accidents occurred, especially along Interstate 29 due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Atchison
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Atchison forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.431, -95.428 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Westboro, where 7 inches fell. Numerous vehicle accidents occurred, especially along Interstate 29 due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Holt
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Holt forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.094, -95.215 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from Oregon, where 7 inches fell. Numerous vehicle accidents occurred, especially along Interstate 29 due to the poor driving conditions, but no serious injuries were reported.
Heavy Snow, Buchanan
- When
- February 1, 12:00 AM CST to 8:00 PM CST
- Where
- Buchanan forecast zone
- Reported by
- Social Media
- Coordinates
- 39.660, -94.806 (the zone’s center; the record gives no point)
Light snow fell for a long duration across northern Missouri through the evening and overnight hours on January 1 through the early morning hours on February 2. Strong winds moved into the area while the snow was falling, and caused visibility problems and drifting on the roads. Generally 6 to 8 inches fell across the county with the highest reported total from the county coming from St. Joseph, where 7 inches fell. Numerous vehicle accidents occurred, especially along Interstate 29 due to the poor driving conditions, but no serious injuries were reported.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Storm in Wisconsin, February 1 to 2, 20153 deaths · 20 events
- Winter Storm in Iowa, February 1, 20151 death · $2.5 million · 51 events
- Winter Storm in Iowa, February 1, 20151 death · $175,000 · 21 events
- Winter Storm in Ohio, February 1 to 2, 2015$4.8 million · 16 events
- Winter Storm in New York, February 1 to 2, 2015$340,000 · 17 events
- Winter Storm in Pennsylvania, February 1 to 2, 2015$600,000 · 3 events
- Drought in Texas, February 1 to 28, 2015$49,000 · 31 events
- Winter Storm and Winter Weather in New York, February 1 to 2, 2015$80,000 · 9 events
- Damaging Winds and Strong Wind in Mississippi, February 1, 2015$55,000 · 60 kt wind · 14 events
- Drought in Oklahoma, February 1 to 28, 201529 events
- Winter Storm and Winter Weather in Nebraska, February 1, 201529 events
- Heavy Snow in New York, February 1 to 2, 201527 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 551834, 551835, 551836, 551837, 551838, 551839, 551840, 551841, 551842, 551843, 551844, 551845, 551846, 551848, 552728, 552729, 552732.